MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE¿ NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 192-N251S
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each additional lot number is as follows: d.4.Medical device lot #: 2188470, d.4.Medical device expiration date: 30-jun-2027, h.4.Device manufacture date: 07-jul-2022, d.4.Medical device lot #: 2153548, d.4.Medical device expiration date: 31-may-2027, h.4.Device manufacture date: 02-jun-2022, d.4.Medical device lot #: 2188472, d.4.Medical device expiration date: 30-jun-2027, h.4.Device manufacture date: 07-jul-20222.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 3 of the bd safetyglide¿ needle experienced leakage.The following information was provided by the initial reporter: leaks at the hub.
 
Additional Manufacturer Narrative
Investigation summary: no samples or photos received by our quality team for evaluation.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.During review of the process, process variations during the needle lubricant application can create clogged needles.Corrective and preventative actions have been implemented.Several quality initiatives have been implemented on our manufacturing line to ensure that the needle lubricant application is properly applied during the manufacturing process.Additionally, a monitoring program is also in place to verify the needle lubricant is applied uniformly to the needle.
 
Event or Problem Description

Brand Name
BD SAFETYGLIDE¿ NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
jennifer suh
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key17333369
Report Number1213809-2023-00734
Device Sequence Number17794059
Product Code FMI
UDI-Device Identifier10612479248578
UDI-Public10612479248578
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number192-N251S
Device Catalogue Number306616
Device Lot Number2188472
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2023
Supplement Date Received by Manufacturer07/21/2023
Initial Report FDA Received Date07/17/2023
Supplement Report FDA Received Date08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown